Hello I am turning here to see if I cannot get a diagnosis for some abdominal pains I have been having.
To begin I am 22 year old male, with diabeties. I am type 1 and have been for close to a decade. So far no complications, and I have relatively tight control rarley exceding sugar levels above 160. I checked my levels three to four times a day, and am using novolog and lantus. I have been using both insulin's for several years switching from humalog and NPH. I do not take any other prescriptions, and a daily basic vitamin supplement.
For close to a year I have been having a problem with my abdomin. The pain is almost a dull "full" feeling like I just ate a large meal. It radiates from below my belly button to above my genitalia.
I have been to my endrocronoligist (sorry if spelling is wrong) and my normal family doctor. Most of the testing was from my family dr and included a CBC an ultra sound on my abdomin and a test (not sure what) where I was required to collect my feces. They all came back negative and my doctor prescribed me something to help calm my stomach.
I really dont like to take prescriptions unless required. It really didnt help either besides putting me asleep at work. I like my family doctor but he is very busy and I think without urgency he sort of just pushed me aside.
I am turning here. Besides the dull pain I have described I really do not have any other symptoms. At times it can make me nauseaus usually for no more than thirty minutes and never for any longer than ten or so minutes, and usually only every three or four months. The best way I can describe it is it almost feels like I need to move my bowels. (Which I am doing at my normal pace and consistency.)
If you can help with any idea's it would be greatly appreciated, thank you for helping a new poster!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?